| Model Number |
D204DRM |
| Medical Device Problem Codes |
Pacing Problem (1439); Invalid Sensing (2293)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 5076-52 lead, implanted (b)(6) 2006.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) delivered anti-tachycardia pacing for suspected supra ventricular tachycardia (svt) with rapid ventricular response which the device detected as ventricular tachycardia (vt).Follow-up was attempted with the physician; however, no additional information could be obtained.The device remains in use.No patient complications have been reported as a result of this event.